Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Fuzzy Adjacency Matrix in Graphs

Authors: Mahdi Taheri, Mehrana Niroumand

Abstract:

In this paper a new definition of adjacency matrix in the simple graphs is presented that is called fuzzy adjacency matrix, so that elements of it are in the form of 0 and n N n 1 , ∈ that are in the interval [0, 1], and then some charactristics of this matrix are presented with the related examples . This form matrix has complete of information of a graph.

Keywords: Graph, adjacency matrix, fuzzy numbers

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1330527

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1971

References:


[1] George J. Klir/Bo Yuan, Fuzzy Sets and fuzzy logic. New Jersey 07458,, U.S.A, 1995.
[2] Zadeh, L. A. 1965, Fuzzy sets, Information and Control 8; 338-353.
[3] J. A. Bondy and U. S. R. Murty, Graph Theory with applications, University of Waterloo, Canada, 1992.
[4] Tanka, Kazuo, Fuzzy set theory, university of Kanazawavol, Japen, 1962.J.
[5] Robbins, H. E. , A theorem on graphs, with an application to a problem of traffic control, Amer. Math. Monthly, 46, 281-83, 1939.